Alert archive / Missouri / Tornado Warnings in 2006
Tornado Warning 44, NWS Kansas City, MO
NWS Kansas City, MO issued this tornado warning at Mar 12, 2006, 10:28 PM CST for 4 counties in Missouri. It was in force for 32 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 12, 2006, 10:28 PM CST (04:28 UTC)
- Expired
- Mar 12, 2006, 11:00 PM CST
- In force
- 32 min
- Issued by
- NWS Kansas City, MO
- Area
- Counties, with a storm outline in the text
Counties Bates County, MO, Cass County, MO, Henry County, MO, Johnson County, MO
The radar
The Pleasant Hill radar (KEAX), 50 km from the middle of the area, began a volume at 04:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 12, 10:51 PM CST | TSTM WND GST 60 | Montrose, MO | IN ADDITION TO NICKEL SIZED HAIL |
| Mar 12, 10:56 PM CST | FUNNEL CLOUD | 1 W Deepwater, MO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 12, 8:42 PM CST | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Topeka, KS (KTOP), launched 00:00Z, 4.5 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 47 J/kg
- Mixed-layer CIN
- -41 J/kg
- Mixed-layer LCL
- 3122 m above ground
- 0-6 km bulk shear
- 93 kt
- 0-1 km storm-relative helicity
- 37 m²/s²
- 0-3 km storm-relative helicity
- 123 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.7
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS53 KEAX 130430
TOREAX
MOC013-037-083-101-130500-
/O.NEW.KEAX.TO.W.0044.060313T0428Z-060313T0500Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1028 PM CST SUN MAR 12 2006
THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A
* TORNADO WARNING FOR...
NORTHEASTERN BATES COUNTY IN WEST CENTRAL MISSOURI
HENRY COUNTY IN WEST CENTRAL MISSOURI
SOUTHEASTERN CASS COUNTY IN WEST CENTRAL MISSOURI
SOUTHERN JOHNSON COUNTY IN WEST CENTRAL MISSOURI
* UNTIL 1100 PM CST
* AT 1026 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS
TRACKING A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
SMALL...BRIEF TORNADOES. THE TORNADIC THREAT EXTENDED
FROM 6 MILES SOUTH OF GARDEN CITY TO 8 MILES NORTHEAST OF BUTLER
TO BUTLER. DOPPLER RADAR SHOWED THIS LINE OF THUNDERSTORMRS
MOVING EAST AT 70 MPH.
* THESE TORNADIC STORMS WILL BE NEAR...
CREIGHTON AND URICH BY 1035 PM CST.
MONTROSE BY 1040 PM CST.
CLINTON BY 1045 PM CST.
DEEPWATER BY 1050 PM CST.
CALHOUN BY 1055 PM CST.
WINDSOR BY 1100 PM CST.
THE TOWNS OF BALLARD...HARTWELL...BLAIRSTOWN...LA DUE...BROWNINGTON
AND TIGHTWAD ARE ALSO IN THE PATH OF THESE TORNADIC STORMS.
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
LAT...LON 3858 9429 3832 9425 3818 9436 3821 9407
3820 9356 3857 9350 3857 9384
$$
SF1 follow-up statement
000
WWUS53 KEAX 130445
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1044 PM CST SUN MAR 12 2006
MOC013-037-083-101-130500-
/O.CON.KEAX.TO.W.0044.000000T0000Z-060313T0500Z/
JOHNSON MO-CASS MO-HENRY MO-BATES MO-
1044 PM CST SUN MAR 12 2006
...A TORNADO WARNING REMAINS IN EFFECT FOR NORTHEASTERN BATES...
HENRY...SOUTHEASTERN CASS AND SOUTHERN JOHNSON COUNTIES UNTIL 1100 PM
CST...
AT 1041 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING SMALL...BRIEF
TORNADOES. THESE DANGEROUS STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 6 MILES SOUTHEAST OF URICH TO MONTROSE TO APPLETON
CITY...MOVING EAST AT 35 MPH.
THESE DANGEROUS STORMS WILL BE NEAR...
DEEPWATER AND CLINTON BY 1055 PM CST.
7 MILES SOUTHWEST OF CALHOUN BY 1100 PM CST.
THE TOWNS OF HARTWELL AND LA DUE ARE ALSO IN THE PATH OF THIS LINE OF
TORNADO PRODUCING STORMS.
THIS STORM IS CAPABLE OF PRODUCING QUARTER SIZE HAIL AND
DESTRUCTIVE STRAIGHT LINE WINDS. SEEK SHELTER NOW
LAT...LON 3858 9429 3832 9425 3818 9436 3821 9407
3820 9356 3857 9350 3857 9384
$$
SFWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this tornado warning went out at Mar 12, 3:40 PM CST, 6 hours 48 minutes earlier.
Area forecast discussion, Mar 12, 3:40 PM CST, 6 hours 48 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 340 PM CST SUN MAR 12 2006 .DISCUSSION... SEVERE WEATHER ONGOING AT THIS TIME. AS SURFACE LOW EXITS THIS EVENING...SO WILL THE THUNDERSTORMS. HAVE TAPERED OFF POPS FROM WEST TO EAST DURING THE EVENING. IF DRYLINE DOES NOT IGNITE IN SOUTHEAST KANSAS IN THE CU FIELDS THIS AFTERNOON...MAY BE ABLE TO TAKE TSRA OUT OF FORECAST A BIT EARLIER. SEEING WINDS SHIFTING MORE TO THE SOUTHWEST...AND DEWPOINT DEPRESSION INCREASING. IF DRYLINE LIGHTS UP...SHOULD BE IN THE NEXT 2 HOURS. PRECIP WILL WRAP AROUND THE BACK SIDE OF THE LOW OVERNIGHT...BUT NOT EXPECTING MUCH IN THE WAY OF PRECIP WITH THAT EXCEPT POSSIBLY IN EXTREME NORTHERN MO. HAVE JUST SLIGHT CHANCE POPS IN THAT AREA. WE SHOULD SEE AN EXTENSIVE STRATUS DECK HOWEVER. TEMPERATURES BEHIND THE COLD FRONT ARE MUCH COOLER...WITH LOWS TONIGHT IN THE MID 30S IN NORTHWEST MO. SHOULD SEE A LARGE TEMP GRADIENT DOWN TO CENTRAL MO. ON MONDAY...WITH THE STRATUS DECK...THE DIURNAL RANGE SHOULD ONLY BE ABOUT 10 DEG WITH A BREEZY NORTHWEST WIND. SURFACE HIGH IS IN PLACE ACROSS THE AREA ON TUESDAY WITH TEMPERATURES REBOUNDING ONLY SLIGHTLY. BY WEDNESDAY...WE SEE ANOTHER LOW DEVELOP ON THE WESTERN HIGH PLAINS. HAVE INTRODUCED PRECIP FOR WEDNESDAY NIGHT. THE GULF MOISTURE LOOKS TO BE ABLE TO GET HERE...AND MAY NEED TO BRING POPS INTO WED AFTERNOON. GFS SOUNDINGS SHOW SOME ELEVATED INSTABILITY POSSIBLE...BUT HAVE LEFT THUNDER OUT FOR NOW. HIGH PRESSURE ACROSS MOST OF THE REGION THROUGH THE REST OF THE WEEK. MID RANGE MODELS SHOWING SOME SIGNAL FOR ANOTHER FRONT TO GO THROUGH NEXT SUNDAY. HAVE PUT IN SLIGHT CHANCES THUS FAR. 27 && .PREV DISCUSSION... 415 AM SUN... COMPLEX WEATHER SCENARIO IS UNFOLDING TODAY WITH THE MAKINGS FOR A SEVERE WEATHER OUTBREAK ACROSS PORTIONS OF THE FORECAST AREA. A VIGOROUS MID/UPPER LEVEL TROUGH WILL TRACK ACROSS THE CENTRAL PLAINS AND HEAD TOWARD NORTHWEST MISSOURI THIS AFTERNOON. MEANWHILE...AT THE SURFACE A WARM FRONT WILL SURGE NORTHWARD THROUGH CENTRAL MISSOURI FROM ITS CURRENT LOCATION OVER SOUTHERN MISSOURI. A DRY LINE WILL ALSO HEAD EAST FROM EASTERN KANSAS DURING THE AFTERNOON. STRONG DIFFLUENCE WILL DEVELOP ALOFT IN RESPONSE TO A 140KT+ UPPER JET. CURRENTLY A FEW RADAR ECHOES HAVE BEEN NOTED OVER THE SOUTHEAST PORTION OF THE FORECAST AREA...IN ASSOCIATION WITH INCREASING MID LEVEL ISENTROPIC LIFT. HAVE INCLUDED A LOW END CHANCE OF SCATTERED SHOWERS AND THUNDERSTORMS THIS MORNING AS THE AREA OF ISENTROPIC LIFT SPREADS NORTHWARD. ATTENTION THEN TURNS TO CONVECTIVE INITIATION THIS AFTERNOON. AM ANTICIPATING AN AREA OF CONVECTION TO DEVELOP FROM THE WARM FRONT AND SOUTH ALONG THE LEADING EDGE OF THE ADVANCING DRYLINE BEGINNING IN THE EARLY AFTERNOON. MANY FAVORABLE SEVERE WEATHER PARAMETERS ARE FORECAST TO BE IN PLACE SO IT SHOULDNT TAKE LONG FOR STORMS TO BECOME SEVERE ONCE THEY DEVELOP. THERE IS A DEFINITE LARGE HAIL AND DAMAGING WIND THREAT WITH THE ANTICIPATED SUPERCELLULAR STORMS...AND A TORNADIC THREAT ESPECIALLY NEAR THE WARM FRONT WHERE LOW LEVEL WINDS WILL BE MORE BACKED AND EHI VALUES REACH THE 3 TO 4 RANGE. MAIN NEGATIVE FACTOR THE STORMS MUST OVERCOME IS THE EXCEPTIONAL SHEAR MAGNITUDE...WHICH IS PROGGED TO BE IN EXCESS OF 80 KNOTS FROM 0-6KM ACROSS NORTHERN MISSOURI. THE MOVEMENT OF THE WARM FRONT THIS MORNING WILL WARRANT WATCHING...AS ANY SLOWER MOVEMENT THAN PROGGED BY THE EARLIER MODEL RUNS WOULD SHIFT THE SEVERE/TORNADIC THREAT FURTHER SOUTH THAN NORTHERN MISSOURI. STORMS ARE THEN ANTICIPATED TO DEVELOP INTO A SQUALL LINE THAT WILL TRACK EAST/NORTHEAST ACROSS THE REMAINDER OF THE FORECAST AREA THIS EVENING. THE TRAILING COLD FRONT WILL SWING ACROSS THE FORECAST AREA AFTER MIDNIGHT AND INTO THE EARLY MORNING HOURS MONDAY. CANT RULE OUT SOME LIGHT PRECIPITATION ON THE BACKSIDE OF THE DEPARTING SYSTEM...MAINLY OVER NORTHER MISSOURI MONDAY. OTHERWISE...TEMPERATURES WILL COOL SIGNIFICANTLY TONIGHT AND ACTUALLY HEAD BACK TOWARD NORMAL FOR THE FIRST PART OF THE WORK WEEK. STOFLET && .EAX WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. WFO EAX
Hazardous weather outlook, Mar 12, 12:56 PM CST, 9 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 1256 PM CST SUN MAR 12 2006 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-131200- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE- JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER- PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR- BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY- RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD- CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY- 1256 PM CST SUN MAR 12 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT ANOTHER EXPLOSIVE ROUND OF SEVERE WEATHER WILL COME THROUGH THIS AFTERNOON. THE THUNDERSTORMS WILL BE CAPABLE OF PRODUCING LARGE LONG- TRACKED TORNADOES...DAMAGING WINDS...AND LARGE HAIL INTO THE EVENING HOURS. THESE STORMS ARE FIRING ALONG A DRY LINE THAT IS LOCATED IN EAST CENTRAL KANSAS. ONCE THE STORMS DEVELOP...THEY WILL QUICKLY BECOME SUPERCELLULAR AND MOVE INTO MISSOURI. THIS IS A POTENTIALLY DANGEROUS WEATHER SITUATION. SIGNIFICANT SEVERE WEATHER...INCLUDING THE POSSIBILITY OF DESTRUCTIVE TORNADOES...IS EXPECTED TO DEVELOP. PERSONS ARE URGED TO BE READY TO REACT QUICKLY SHOULD A WARNING BE ISSUED FOR YOUR AREA. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS WILL BE NEEDED ACROSS THE OUTLOOK AREA THROUGH THE EVENING. 27
In the hours before
Local storm report, Mar 12, 9:45 PM CST, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
945 PM CST SUN MAR 12 2006
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0900 PM HAIL LEES SUMMIT 38.92N 94.38W
03/12/2006 M1.75 INCHES JACKSON MO STORM CHASER
HAIL DAMAGE-BROKE 2 SKYLIGHTS NEAR TUDOR RD AND TODD
GEORGE RD.
&&
MASLocal storm report, Mar 12, 9:47 PM CST, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
947 PM CST SUN MAR 12 2006
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0646 PM HAIL GALLATIN 39.92N 93.97W
03/12/2006 M2.50 INCHES DAVIESS MO CO-OP OBSERVER
&&
MASLocal storm report, Mar 12, 10:04 PM CST, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1004 PM CST SUN MAR 12 2006
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0742 PM TSTM WND DMG STRASBURG 38.77N 94.17W
03/12/2006 CASS MO FIRE DEPT/RESCUE
POSSIBLE TORNADO. HOUSE DAMAGED. TIME ESTIMATED. DELAYED
REPORT.
1001 PM HAIL 4 N DREXEL 38.54N 94.60W
03/12/2006 M1.00 INCH CASS MO TRAINED SPOTTER
1 INCH HAIL AND 40 TO 50 MPH WINDS REPORTED
&&
21Local storm report, Mar 12, 10:08 PM CST, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1008 PM CST SUN MAR 12 2006
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
1005 PM HAIL PECULIAR 38.72N 94.47W
03/12/2006 M0.88 INCHES CASS MO EMERGENCY MNGR
&&
MJMLocal storm report, Mar 12, 10:18 PM CST, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1018 PM CST SUN MAR 12 2006
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
1017 PM TSTM WND GST PLEASANT HILL 38.78N 94.27W
03/12/2006 M60 MPH CASS MO OFFICIAL NWS OBS
MEASURED AT NWS OFFICE
&&
21Local storm report, Mar 12, 10:26 PM CST, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1026 PM CST SUN MAR 12 2006
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0755 PM TORNADO 2 N BUTLER 38.28N 94.33W
03/12/2006 BATES MO TRAINED SPOTTER
FUNNEL CLOUD TOUCHED DOWN SE OF PASSAIC. ON THE GROUND
FOR ABOUT A MINUTE. DOWNED POWER LINES AND A BARN WAS
DAMAGED.
0815 PM TORNADO 4 E SWEET SPRINGS 38.97N 93.35W
03/12/2006 SALINE MO EMERGENCY MNGR
TORNADO OVERTURNED A SEMI TRUCK ONTO CARS ON I-70 NEAR
MP 69. NUMEROUS HOUSES DAMAGED OR DESTROYED ALONG COUNTY
RD EE NORTH OF I-70. POWER POLES DOWNED ALONG RTE K NEAR
I-70. POSSIBLE INJURIES...UNKNOWN NUMBERS. SEVERAL
PERSONS REPORTED MISSING. TIME ESTIMATED ON DELAYED
REPORT.
&&
21The office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 12, 6:23 PM CST | Severe Thunderstorm Warning | EAX | Caldwell, Daviess, DeKalb | 37 min |
| Mar 12, 6:24 PM CST | Severe Thunderstorm Warning | EAX | Cass, Clay, Jackson | 51 min |
| Mar 12, 6:34 PM CST | Tornado Warning | EAX | Buchanan, Clay, Clinton, Platte | 26 min |
| Mar 12, 6:38 PM CST | Severe Thunderstorm Warning | EAX | Cass | 37 min |
| Mar 12, 6:42 PM CST | Severe Thunderstorm Warning | EAX | Grundy, Mercer, Putnam, Sullivan | 33 min |
| Mar 12, 6:44 PM CST | Severe Thunderstorm Warning | EAX | Putnam, Schuyler | 15 min |
| Mar 12, 6:45 PM CST | Severe Thunderstorm Warning | EAX | Platte | 45 min |
| Mar 12, 6:52 PM CST | Severe Thunderstorm Warning | EAX | Daviess, Grundy, Livingston | 23 min |
| Mar 12, 6:53 PM CST | Severe Thunderstorm Warning | EAX | Clay, Ray | 37 min |
| Mar 12, 6:55 PM CST | Severe Thunderstorm Warning | EAX | Jackson, Johnson, Lafayette, Ray | 35 min |
| Mar 12, 6:56 PM CST | Tornado Warning | EAX | Caldwell, Clinton, Daviess, Ray | 34 min |
| Mar 12, 7:03 PM CST | Severe Thunderstorm Warning | EAX | Cass, Johnson | 42 min |
| Mar 12, 7:13 PM CST | Severe Thunderstorm Warning | EAX | Putnam, Sullivan | 62 min |
| Mar 12, 7:13 PM CST | Tornado Warning | EAX | Cass, Johnson | 32 min |
| Mar 12, 7:20 PM CST | Severe Thunderstorm Warning | EAX | Grundy, Mercer, Sullivan | 25 min |
| Mar 12, 7:22 PM CST | Severe Thunderstorm Warning | EAX | Bates, Cass | 38 min |
| Mar 12, 7:25 PM CST | Severe Thunderstorm Warning | EAX | Clay, Clinton, Ray | 35 min |
| Mar 12, 7:26 PM CST | Severe Thunderstorm Warning | EAX | Caldwell, Daviess, Grundy, Livingston | 34 min |
| Mar 12, 7:31 PM CST | Severe Thunderstorm Warning | EAX | Caldwell, Carroll, Lafayette, Ray | 29 min |
| Mar 12, 7:32 PM CST | Severe Thunderstorm Warning | EAX | Caldwell, Carroll, Daviess, Grundy, Livingston | 43 min |
| Mar 12, 7:34 PM CST | Tornado Warning | EAX | Johnson, Pettis | 41 min |
| Mar 12, 7:36 PM CST | Tornado Warning | EAX | Grundy, Mercer, Putnam, Sullivan | 24 min |
| Mar 12, 7:38 PM CST | Tornado Warning | EAX | Bates, Henry | 37 min |
| Mar 12, 8:00 PM CST | Severe Thunderstorm Warning | EAX | Johnson, Lafayette, Pettis, Saline | 60 min |
| Mar 12, 8:01 PM CST | Tornado Warning | EAX | Adair, Linn, Putnam, Sullivan | 29 min |
| Mar 12, 8:02 PM CST | Tornado Warning | EAX | Bates, Cass, Henry, Johnson | 28 min |
| Mar 12, 8:07 PM CST | Tornado Warning | EAX | Cooper, Johnson, Lafayette, Pettis, Saline | 38 min |
| Mar 12, 8:10 PM CST | Tornado Warning | EAX | Carroll, Ray | 35 min |
| Mar 12, 8:12 PM CST | Tornado Warning | EAX | Putnam, Schuyler | 33 min |
| Mar 12, 8:18 PM CST | Severe Thunderstorm Warning | EAX | Linn, Livingston, Macon | 42 min |
| Mar 12, 8:23 PM CST | Tornado Warning | EAX | Adair, Putnam, Schuyler | 29 min |
| Mar 12, 8:24 PM CST | Tornado Warning | EAX | Henry, Johnson, Pettis | 51 min |
| Mar 12, 8:29 PM CST | Tornado Warning | EAX | Bates, Cass, Henry, Johnson | 31 min |
| Mar 12, 8:32 PM CST | Severe Thunderstorm Warning | EAX | Carroll, Chariton, Linn, Livingston | 41 min |
| Mar 12, 8:37 PM CST | Tornado Warning | EAX | Howard, Randolph, Saline | 23 min |
| Mar 12, 8:43 PM CST | Tornado Warning | EAX | Johnson, Pettis | 62 min |
| Mar 12, 8:46 PM CST | Severe Thunderstorm Warning | EAX | Carroll, Lafayette | 15 min |
| Mar 12, 8:48 PM CST | Severe Thunderstorm Warning | EAX | Adair, Linn, Macon, Schuyler, Sullivan | 42 min |
| Mar 12, 8:49 PM CST | Severe Thunderstorm Warning | EAX | Cass, Jackson, Lafayette | 27 min |
| Mar 12, 8:54 PM CST | Tornado Warning | EAX | Howard, Randolph | 51 min |
| Mar 12, 8:58 PM CST | Severe Thunderstorm Warning | EAX | Cooper, Johnson, Pettis, Saline | 33 min |
| Mar 12, 9:00 PM CST | Severe Thunderstorm Warning | EAX | Linn, Macon | 32 min |
| Mar 12, 9:10 PM CST | Severe Thunderstorm Warning | EAX | Jackson, Lafayette, Ray | 22 min |
| Mar 12, 9:14 PM CST | Tornado Warning | EAX | Cooper, Howard, Saline | 61 min |
| Mar 12, 9:20 PM CST | Tornado Warning | EAX | Cass, Henry, Johnson | 40 min |
| Mar 12, 9:24 PM CST | Severe Thunderstorm Warning | EAX | Carroll, Ray | 27 min |
| Mar 12, 9:36 PM CST | Tornado Warning | EAX | Johnson, Lafayette, Pettis, Saline | 24 min |
| Mar 12, 9:41 PM CST | Severe Thunderstorm Warning | EAX | Bates, Cass, Henry, Johnson | 64 min |
| Mar 12, 9:59 PM CST | Severe Thunderstorm Warning | EAX | Chariton, Cooper, Howard, Pettis, Saline | 46 min |
| Mar 12, 10:11 PM CST | Severe Thunderstorm Warning | EAX | Cass, Henry, Jackson, Johnson, Lafayette, Pettis and 1 more | 34 min |
| Mar 12, 10:34 PM CST | Severe Thunderstorm Warning | EAX | Carroll, Chariton, Lafayette, Ray, Saline | 41 min |
| Mar 12, 10:41 PM CST | Severe Thunderstorm Warning | EAX | Bates | 34 min |
| Mar 12, 10:45 PM CST | Severe Thunderstorm Warning | EAX | Cooper, Henry, Johnson, Lafayette, Pettis, Saline | 45 min |
| Mar 12, 10:52 PM CST | Tornado Warning | EAX | Bates, Cass, Henry, Johnson | 23 min |
| Mar 12, 11:00 PM CST | Severe Thunderstorm Warning | EAX | Carroll, Chariton, Howard, Lafayette, Linn, Macon and 1 more | 59 min |
| Mar 12, 11:08 PM CST | Tornado Warning | EAX | Henry, Johnson | 22 min |
| Mar 12, 11:25 PM CST | Severe Thunderstorm Warning | EAX | Cooper, Howard, Pettis, Saline | 43 min |
| Mar 12, 11:26 PM CST | Severe Thunderstorm Warning | EAX | Henry | 19 min |
| Mar 12, 11:38 PM CST | Severe Thunderstorm Warning | EAX | Adair, Chariton, Howard, Macon, Randolph | 33 min |
Nearby
Tornado Warnings in Missouri, 2006Every tornado warning in 2006Tornadoes in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.